# SDR R61A201803200375

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION AT FR 13+6" RT SILL. REMOVED AND REPLACED FR 13+6" RT SILL REF SRM 51-40-08.  RESTORED SURFACE FINISH REF SRM 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
